# SDR DALA2024042904774

- Difficulty date: April 27, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 96,687 hours, 24,840 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 1260 S3l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 DTE REQUIRED FOR 617548-14 REV. ORIGINAL, STA 1260 / STR 3L / FASTENER HOLE CRACK. CORRECTIVE ACTION: REF ERA 617548-14. (0315528)
